Stable Partitions in a Model with Group-Dependent Feasible Sets

Le Breton, Michel and Weber, Shlomo (2005) Stable Partitions in a Model with Group-Dependent Feasible Sets. Economic Theory, 25 (1). pp. 187-201.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1654
Item Type: Article
Language: English
Date: January 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:49
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:1654
URI: http://publications.ut-capitole.fr/id/eprint/1750

Available Versions of this Item

Actions (login required)

View Item View Item